# SDR 95ZZZX1852

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AL
- Make and model: Bell 206L-3
- Aircraft serial: 51381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window
- Part number: 206033663118
- Condition: Departed
- Location: Rt Pax Windows
- Part time: 4,742 hours
- Component: 206033663103
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT REAR SLIDER WINDOW DEPARTED AIRCRAFT.  INSPECTED AIRCRAFT FOR EXTERNAL DAMAGE.  NO DEFECTS NOTED.  INSTALLED WINDOW.  POSSIBLE PASSENGER PUSHED ON WINDOW.
